RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pyatkina, Evdokiya Vladimirovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:234
Abstract pages:709
Full texts:225
References:108
E-mail: ,

http://www.mathnet.ru/eng/person29596
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/681614

Publications in Math-Net.Ru
2019
1. E. V. Pyatkina, “A problem of glueing of two Kirchhoff–Love plates”, Sib. Èlektron. Mat. Izv., 16 (2019),  1351–1374  mathnet
2018
2. E. V. Pyatkina, “A contact problem for two plates of the same shape glued along one edge of a crack”, Sib. Zh. Ind. Mat., 21:2 (2018),  79–92  mathnet  elib; J. Appl. Industr. Math., 12:2 (2018), 334–346  elib  scopus
2016
3. E. V. Pyatkina, “Optimal control of the shape of a layer shape in the equilibrium problem of elastic bodies with overlapping domains”, Sib. Zh. Ind. Mat., 19:3 (2016),  75–84  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:3 (2016), 435–443  scopus
4. E. V. Pyatkina, “On control problem for two-layers elastic body with a crack”, Sib. J. Pure and Appl. Math., 16:4 (2016),  103–112  mathnet; J. Math. Sci., 230:1 (2018), 159–166
2005
5. E. V. Pyatkina, “Justification of dipole approximation in the problem of nonlinear wave generation by a submerged sphere”, Sibirsk. Mat. Zh., 46:4 (2005),  907–927  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 722–739  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021